# SDR USAAD01030

- Difficulty date: February 16, 2001
- Submitted: April 2, 2001
- Operation: Air carrier
- Aircraft: N827US
- Make and model: Doug DC-9-81(MD-81)
- Aircraft serial: 48049
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 9721055
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

TPA - DURING A TEST OF THE EMERGENCY LIGHTS, ROW 25 UNDER SEAT EMERGENCY LIGHT WAS FOUND TO BE INOPERATIVE.  A BATTERY WAS REPLACED.  OPERATIONALLY CHECKED OK.  (M)
